MathSciNet Relay Station
MathSciNet bibliographic data
MR55473 (14,1080a) 40.0X
Lane, Ralph E. A complete solution of the convergence problem for continued fractions. Proc. Amer. Math. Soc. 3, (1952). 914–920.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement